# SDR AALA202207059511

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737
- Aircraft serial: 30078
- Aircraft time: 60,051 hours, 24,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR GIRT BAR DIFFICULT TO ARM AND DISARM. ADJUSTED GIRT BAR. OPERATIONAL CHECK GOOD.
